# SDR ASAA2025082660611

- Difficulty date: August 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION FROM STA 500C TO 500I. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REPAIRED OUT OF LIMITS SECTION OF SIDE PLATE IAW SRM 53-00-53-2R-6 AND RESTORED FINISH TO IN LIMITS AREA IAW SRM 53-00-53-1A-2W:2 O:.040 R:.033 L:6 D:.007.
